# SDR ABXA9500384

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 60030431
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS COME ON WHEN AIRCRAFT POWER IS SHUT OFF, EVEN WHEN LIGHT SWITCH IS OFF.  REPLACED EMERGENCY POWER SUPPLY.
